Conditions for nilpotency of Lie rings. II.

Donald W. Barnes

Mathematische Zeitschrift (1963)

  • Volume: 81, page 416-418
  • ISSN: 0025-5874; 1432-1823

How to cite


Barnes, Donald W.. "Conditions for nilpotency of Lie rings. II.." Mathematische Zeitschrift 81 (1963): 416-418. <>.

author = {Barnes, Donald W.},
journal = {Mathematische Zeitschrift},
pages = {416-418},
title = {Conditions for nilpotency of Lie rings. II.},
url = {},
volume = {81},
year = {1963},

AU - Barnes, Donald W.
TI - Conditions for nilpotency of Lie rings. II.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 416
EP - 418
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.